应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST  2015, Vol. 31 Issue (1): 11-19    DOI:
article Current Issue| Next Issue| Archive| Adv Search |
The Relative Efficiecnies of Weighted Mixed Estimator with Respect to Least Squares Estimator in Linear Regression Model
Wu Jibo, Yang Hu
College of Mathematics and Statistics, Chongqing University; School of Mathematics and Finances, Chongqing University of Arts and Sciences

  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn